# SDR SWAA2024020246552

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 9,016 hours, 4,179 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE FWD SERVICE DOOR SNAGGED CANVAS; PARTIAL OPENING; STARTED TO PULL IT OUT OF CRADLE WHEN PROVO OPENED IT. NOT ARMED.<[01] RE POSITIONED FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE PER MT 825-PRD-01-01. A/C OK FOR SERVICE.
